# SDR SIMA20130504004

- Difficulty date: May 4, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 33,138 hours, 31,045 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001011
- Part serial: 5253
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2977 THE CREW REPORTED THAT DURING LANDING WHEN SELECTED FLAPS TO 9%.  THE CREW RECEIVED A CAUTION MESSAGE FLAP FAIL AND EICAS INDICATION 0%.  COMPLIED WITH AOM VO L 1 AND DECLARED AN EMERGENCY.  THE CREW CALLED FOR CFR AS A PRECAUTIONARY MEASURE.  THE AIRCRAFT LANDED WITHOUT INCIDENT. THE AICRAFT WAS REMOVED FROM SERVICE.   REMOVED AND REPLACED FLAP ELECTRONIC CONTROL UNIT IAW EMB 145 AMM 27-53-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
